| Model Number |
72202745 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during a cruciate ligament reconstruction surgery, once opened the carton, found the biosure was broke, it could not be use.The procedure was completed without delay using a s+n back-up device.No other complications were reported.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H3, h6: the reported device was received for evaluation.There was a relationship found between the device and the reported event.A complaint history review found similar reported events.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A risk management review found that the reported failure was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the polymer finds that the storage requirements, material specifications, and applicable tests were appropriately specified.A material certificate of analysis was required for the raw material.A visual inspection of the returned device found that it is not in its original packaging.The device has one of the fins broken free from the hub and the remainder of the device.There is no debris visible on the device.The outer product box has been crushed and the inner molded plastic has been damaged.A review of the customer provided image finds a broken tibial fixation device in the damaged molded plastic packaging.The outer box has been crushed.Based on the condition of the product material found during visual inspection, additional material testing is not required.The complaint was confirmed, and the root cause was associated with improper storage or transport of the device.Factors that could have contributed to the reported event include an application of unintended inappropriate or excessive force to the device or inappropriate storage conditions.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.